Explicit solutions to nonlinear Chen-Lee-Liu equation

Akinyemi L., Ullah N., Akbar Y., Hashemi M. S., Akbulut A., Rezazadeh H.

MODERN PHYSICS LETTERS B, vol.35, no.25, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 25
  • Publication Date: 2021
  • Doi Number: 10.1142/s0217984921504388
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Chemical Abstracts Core, INSPEC, zbMATH
  • Keywords: Generalized (G '/G)-expansion method, Jacobi elliptic equation, nonlinear partial differential equations, exact solutions, ELLIPTIC FUNCTION SOLUTIONS, TRAVELING-WAVE SOLUTIONS, FOKAS-LENELLS EQUATION, (G'/G)-EXPANSION METHOD, EXPANSION METHOD, EVOLUTION-EQUATIONS, ABUNDANT FAMILIES, SOLITONS
  • Bursa Uludag University Affiliated: No


In this work, a generalized (G'/G)-expansion method has been used for solving the nonlinear Chen-Lee-Liu equation. This method is a more common, general, and powerful mathematical algorithm for finding the exact solutions of nonlinear partial differential equations (NPDEs), where G = G(tau) follows the Jacobi elliptic equation [G'(tau)](2) = H(G), and we let H(G) be a fourth-order polynomial. Many new exact solutions such as the hyperbolic, rational, and trigonometric solutions with different parameters in terms of the Jacobi elliptic functions are obtained. The distinct solutions obtained in this paper clearly explain the importance of some physical structures in the field of nonlinear phenomena. Also, this method deals very well with higher-order nonlinear equations in the field of science. The numerical results described in the plots were obtained by using Maple.